# SDR USAA2013020700015

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 33,043 hours, 21,987 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS AND PASSENGERS NOTICED A SMELL IN CABIN LIKE VOMIT OR DIRTY SOCKS AND A HOT CHEMICAL SMELL IN BACK OF AIRCRAFT.  MAINTENANCE ACCOMPLISHED J/C 26L00021001.  REMOVED AND REPLACED HEPPA FILTERS PER AMM 21-21-41.  CHECKS OK.
